# SDR TC8A98027

- Difficulty date: May 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802CK
- Make and model: Doug DC-8F-54
- Aircraft serial: 45679
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 1542522
- Condition: Locked Up
- Location: Mlg
- Part time: 6,852 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT, AIRPLANE SHUDDERED AND  CAME TO A STOP, WOULD NOT MOVE.  REMOVED AND REPLACED NR 6 BRAKE ASSY, LEAK CHECK OPS CHECKED OK PER M/M 32-42-1.
